# SDR CA021024001

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 9,102 hours, 5 cycles
- Engine: Pwa PT6A135
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 472740
- Condition: Loose
- Location: Indicator Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, THE CREW NOTICED AN UNSAFE LANDING GEAR INDICATION.  THE CREW IMMEDIATELY INITIATED A MISSED APPROACH.  THE APPROPRIATE EMERGENCY CHECKLISTS WERE PERFORMED AND WHILE LOOKING FOR THE PROBLEM, THE CREW NOTICED THAT THE EMERGENCY GEAR SOCKET WAS LOOSE.  THE SOCKET WAS TIGHTENED AND A SAFE LANDING GEAR INDICATION WAS RECEIVED. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.
